Couldn't find what you looking for?

TRY OUR SEARCH!

Within the past month, I have taken the morning after pill twice. The first time, my partner used the pull out method and ejaculated on my clitoral area. The next morning I took a morning after pill. A week later, we had sex and he did not use a condom but he was not in me for longer than 4 seconds tops! I got off because i did not want him to cum in me. He pre ejaculates alot. And i was worried that he did for the short amount of time that he was inside me. So the next morning i got another morning after pill. I have taken two within a two week period. It has messed up the whole scheduling of my period. I have recently gotten a little nauseous and same day got a brown, sticky, odorless discharge. I thought I was starting my period but the discharge stopped after two days. I was thinking it was possibly a vaginal infection but i am not sure. Any ideas?

Loading...

Sometimes brown discharge can show that there WAS an implantation of the zygot into the uterine lining! I DON'T think this is what happened with you! I just need some more information from you to help a bit further OK?

1. When was your last period?
2. What length of cycle do you usually have?
3. What dates did you have the unprotected sex?
4. Have your periods been regular?

Also know this! Due to your boyfriend NOT wearing a condom then he WILL end up getting you pregnant sooner or later! the morning after pill is just as effective as the regular pill - 98 - 99% effective! And due to the unprotected sex in such a short period of time - and the drug messing up your body! then this COULD lead to problems! MAKE him wear a condom! I don't care if he doesn't like it! TOO BAD! You ARE hurting your body with repetitive use of the morning after pill! IF you don't want to get pregnant then go on the regular pill! This is YOUR body and you shouldn't be messing with it, just because your boyfriend doesn't want a condom on!
Reply

Loading...

1. My last period ended around the April 30th or May 1st
2. My period lasts 5 to 6 days
3. Sex took place on April 10th & May 2nd (looked on my banking records and saw that i bought the pill both times the next day so there is a bigger gap in between times.) 
4. Everytime i take the pill it throws off my period. So no they are not regular. They usually come every month on the 9th. Then it was between the 15-17th of every month. Now i have not gotten it at all since the end of April. 

Reply

Loading...

IF there is a day it would be the May 2nd! Because I take it that your period started on April 25th, so you should be ovulating on or about May 9th! The thing is this, due to the fact of taking the morning after pill you COULD have ovulated earlier - you can ovulate at different times - due to stress, hormones, medicines etc. Do I think you are pregnant? NO! Because even though May 2nd would be the IFY one it still is a week earlier than when you should ovulate! So I think you have a wonky period! And you might not have one till later - I have heard from several women that all of a sudden their period pops up out of no where, so carry protection with you so you don't get taken off guard! You should be fine! IF you don't get a period in a week, just take a pregnancy test JUST to be sure! I am 99% that you aren't! I hope you think about what I said about going on the pill! As obviously your body REALLY reacts to the morning after pill!
Reply

Loading...

can someone please help me!!!!! me and my boyfriend had unprotected sex in november i went to the clinic the next day and took the morning after pill , i have had a period since then which was in december and now im getting weird discharge and still have not had another period what does this mean? someone please help me asap!!!!!!
Reply

Loading...